# SDR CALA2013102992463

- Difficulty date: October 26, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,414 hours, 28,097 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Audio Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S ACP PA RECEIVE TOGGLE SWITCH INTERMITTENT.  REPLACED FIRST OFFICER`S AUDIO SELECTOR PANEL IAW AMM, OPERATIONS CHECKED NORMAL.
